Alka-Seltzer Plus Night Severe Cold + Flu Powder Packets Honey Lemon - 6 EA

Alka-Seltzer Plus Night Severe Cold + Flu Powder Packets Honey Lemon - 6 EA
  • S3 image

Alka-Seltzer Plus Night Severe Cold + Flu Powder Packets Honey Lemon - 6 EA

  • SKU: 852905826
  • UPC: 01650055939
  • Size: 6 EA
  • Manufacturer: BAYER CONSUMER

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Temporarily relieves these symptoms due to a cold or flu: Headache; Minor aches and pains; Cough; Sore throat; Nasal congestion; Sinus congestion and pressure; Runny nose; Sneezing. Temporarily reduces fever. Infuses powerful relief through your whole body. Does not contain aspirin.

Do not take more than the recommended dose. Take every 4 hours; do not exceed 5 packets in 24 hours or as directed by a doctor. Adults and children 12 years and over: dissolve contents of one packet in 8 oz hot water; sip while hot. Consume entire drink within 10-15 minutes. Children under 12 years: do not use. Other Information: Each packet contains: potassium 5 mg and sodium 5 mg. Store at room temperature.

Active Ingredients: 1 Packet: Acetaminophen 650 mg; Dextromethorphan Hydrobromide 20 mg; Doxylamine Succinate 12.5 mg; Phenylephrine Hydrochloride 10 mg Inactive Ingredients: Acesulfame Potassium; Anhydrous Citric Acid; Compressible Sugar; D&C Yellow #10; Dental-Type Silica; FD&C Red #40; Flavors; Pregelatinized Starch; Sodium Citrate; Sucralose; Tartaric Acid; Tribasic Calcium Phosphate